MathSciNet Relay Station
MathSciNet bibliographic data
MR2823594 34K11 (34N05 39A12 39A21)
Li, Tongxing; Han, Zhenlai; Sun, Shurong; Zhao, Yige Oscillation results for third order nonlinear delay dynamic equations on time scales. Bull. Malays. Math. Sci. Soc. (2) 34 (2011), no. 3, 639–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement